# SDR HEEA202511100001

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N951PH
- Make and model: Skrsky S92A
- Aircraft serial: 920293
- Aircraft time: 10,956 hours
- System (JASC): 7600 · Engine Controls
- Part: Sensor
- Condition: Dirty
- Location: Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FADEC1 FAULT ILLUMINATED FOLLOWED BY FADEC 2 FAULT SEVERAL MINUTES LATER DURING CRUISE FLIGHT. RTB. DURING RTB BOTH CAS EXTINGUISHED PRIOR TO LANDING.
